HOMOTOPY PERTURBATION METHOD FOR SOLVING SYSTEMS OF PARTIAL DIFFERENTIAL EQUATIONS
Articles > Article ยท 2009
Authors: Syed Tauseef Mohyud-Din, Ahmet YILDIRIM
Asian-European Journal of Mathematics, International, Scopus, 2009, vol 02, pp 657-665
DOI: 10.1142/s1793557109000558
Summary
In this paper, we apply the homotopy perturbation method (HPM) for solving systems of partial differential equations. The proposed iterative scheme finds the solution without any discretization, linearization or restrictive assumptions. Several examples are given to verify the reliability and efficiency of the method. The fact that the suggested technique solves nonlinear problems without using the Adomian's polynomials is an advantage of this algorithm over the decomposition method.